# SDR CALA2025011700132

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 51,018 hours, 18,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M2626 FAILS OPERATIONAL CHECK (REF. AAR NR 1000026214).REMOVED AND INSTALLED NEW BATTERY PACK POS. M2626 IAW B737 AMM 3 3-51-06-960-805; OPS CHECK GOOD.
